Alert archive / New Mexico / High Wind Warnings in 2006

High Wind Warning 44, NWS Midland/Odessa, TX

November 14, 2006Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Nov 14, 2006, 3:49 AM MST for Eddy County, New Mexico. It took effect at Nov 14, 2006, 5:00 AM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2006, 3:49 AM MST (10:49 UTC)
In effect from
Nov 14, 2006, 5:00 AM MST
Expired
Nov 14, 2006, 8:00 PM MST
In force
15 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2006-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2006-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2335 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 141049
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
449 AM CST TUE NOV 14 2006

...STRONG WINDS EXPECTED ACROSS THE MOUNTAINS AND ADJACENT PLAINS
OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO TODAY...INCLUDING THE
GUADALUPE AND DAVIS MOUNTAINS...

AN UPPER LEVEL STORM SYSTEM MOVING INTO THE SOUTHERN ROCKIES WILL
BRING INCREASING WESTERLY WINDS TO THE MOUNTAINS AND ADJACENT
PLAINS OF WEST TEXAS TODAY. THESE WINDS ARE EXPECTED TO BEGIN
SLOWLY DECREASING AFTER SUNSET AS THE UPPER LEVEL SYSTEM BEGINS TO
MOVE AWAY FROM THE AREA. HOWEVER...WINDS WILL REMAIN GUSTY FROM
THE NORTHWEST AND NORTH OVERNIGHT AS A STRONG COLD FRONT MOVES
THROUGH THE REGION.

NMZ027-TXZ074-258-142200-
/O.UPG.KMAF.HW.A.0025.061114T1200Z-061115T0300Z/
/O.NEW.KMAF.HW.W.0044.061114T1200Z-061115T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
449 AM CST TUE NOV 14 2006 /349 AM MST TUE NOV 14 2006/

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG SOUTHWEST TO WEST WINDS OF 40 TO 50 MPH WITH GUSTS NEAR 80
MPH ACROSS THE HIGHER ELEVATIONS WILL AFFECT THE GUADALUPE
MOUNTAINS TODAY. MOTORISTS TRAVELING ALONG U.S. HIGHWAY 62 180
THROUGH GUADALUPE PASS SHOULD BE PREPARED TO EXERCISE EXTREME
CAUTION...ESPECIALLY IF DRIVING HIGH PROFILE OR LIGHT WEIGHT
VEHICLES.

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 60 MPH CAN BE
EXPECTED ACROSS THE DAVIS MOUNTAINS TODAY. MOTORISTS TRAVELING
THROUGH THE REGION SHOULD EXERCISE CAUTION...ESPECIALLY IF DRIVING
HIGH PROFILE OR LIGHT WEIGHT VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ028-TXZ057-142200-
/O.NEW.KMAF.WI.Y.0019.061114T1800Z-061115T0000Z/
EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...VAN HORN
449 AM CST TUE NOV 14 2006 /349 AM MST TUE NOV 14 2006/

...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
6 PM CST /5 PM MST/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
6 PM CST /5 PM MST/ THIS AFTERNOON. 

WEST WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 50 MPH ARE EXPECTED
ACROSS THE EDDY COUNTY PLAINS AND THE VAN HORN AND HIGHWAY 54
CORRIDOR REGION TODAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
1 follow-up statement
000 
WWUS74 KMAF 141941
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
141 PM CST TUE NOV 14 2006

...STRONG WINDS EXPECTED ACROSS THE MOUNTAINS AND ADJACENT PLAINS
OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON AND 
EVENING...INCLUDING THE GUADALUPE AND DAVIS MOUNTAINS...

AN UPPER LEVEL STORM SYSTEM WILL RESULT IN STRONG WESTERLY WINDS
PERSISTING ACROSS THE MOUNTAINS AND ADJACENT PLAINS OF WEST TEXAS
AND SOUTHEAST NEW MEXICO THIS AFTERNOON AND EVENING. WINDS ARE
EXPECTED TO DECREASE SOME AFTER SUNSET...HOWEVER WINDS WILL
REMAIN BRISK AND GUSTY FROM THE NORTHWEST AND NORTH OVERNIGHT AS 
A STRONG COLD FRONT MOVES THROUGH THE REGION.

NMZ027-TXZ074-258-150300-
/O.CON.KMAF.HW.W.0044.000000T0000Z-061115T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
141 PM CST TUE NOV 14 2006 /1241 PM MST TUE NOV 14 2006/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/
THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/
THIS EVENING. 

STRONG SOUTHWEST TO WEST WINDS OF 50 TO 60 MPH WITH GUSTS NEAR 80
MPH WILL PERSIST THROUGH THE GUADALUPE MOUNTAINS THIS AFTERNOON AND
EVENING. MOTORISTS TRAVELING ALONG U.S. HIGHWAY 62 180 THROUGH
GUADALUPE PASS SHOULD BE PREPARED TO EXERCISE EXTREME CAUTION...
ESPECIALLY IF DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES.

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 60 MPH CAN BE
EXPECTED ACROSS THE DAVIS MOUNTAINS THIS AFTERNOON AND EVENING. 
MOTORISTS TRAVELING THROUGH THE REGION SHOULD EXERCISE
CAUTION...ESPECIALLY IF DRIVING HIGH PROFILE OR LIGHT WEIGHT
VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ028-TXZ057-150000-
/O.CON.KMAF.WI.Y.0019.000000T0000Z-061115T0000Z/
EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...VAN HORN
141 PM CST TUE NOV 14 2006 /1241 PM MST TUE NOV 14 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON. 

WEST WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 50 MPH ARE EXPECTED
TO PERSIST ACROSS THE EDDY COUNTY PLAINS AND THE VAN HORN AND
HIGHWAY 54 CORRIDOR REGION INTO THE EARLY EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. STRONG
WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Nov 14, 3:30 AM MST, 19 minutes earlier.

Area forecast discussion, Nov 14, 3:30 AM MST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
430 AM CST TUE NOV 14 2006

.SHORT TERM...
A STOUT UPPER LEVEL JET CURRENTLY LOCATED ACROSS THE PACIFIC
NORTHWEST AND GREAT BASIN WILL MOVE ACROSS THE SOUTHERN ROCKIES AND
INTO THE PLAINS TODAY. SURFACE PRESSURE FALLS IN ADVANCE OF THIS
FEATURE ARE NOTED ACROSS NEW MEXICO AND WEST TEXAS. THESE PRESSURE
FALLS WILL LEAD TO LEE-SIDE TROUGH FORMATION OVER EASTERN COLORADO
AND NEW MEXICO TODAY. A TIGHTENING SURFACE PRESSURE GRADIENT
ASSOCIATED WITH THIS SURFACE TROUGH WILL BRING INCREASING WINDS TO
ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO TODAY. THE STRONGEST
WINDS ARE EXPECTED ACROSS THE GUADALUPE AND DAVIS MOUNTAINS WHERE
THE HIGH WIND WATCH HAS BEEN UPGRADED TO A HIGH WIND WARNING. MODEL
CROSS SECTIONS ACROSS THE GUADALUPES DO SHOW A MOUNTAIN WAVE
SIGNATURE ALONG WITH MOUNTAINTOP WINDS AROUND 45KTS. IN ADDITION...
THE SHORT RANGE MODELS SHOW WIDESPREAD 50KT WINDS AT 700MB ACROSS THE
GUADALUPE AND DAVIS MOUNTAINS TODAY. SURFACE WINDS ARE ALSO EXPECTED
TO BE ON THE INCREASE ACROSS PORTIONS OF EDDY AND CULBERSON
COUNTIES. GIVEN THE STRENGTH OF THE 850-700MB WINDS AND THE LATEST
MOS GUIDANCE... CONFIDENCE IS HIGH ENOUGH TO WARRANT A WIND ADVISORY
FOR THE MENTIONED COUNTIES. WIND SPEEDS ARE EXPECTED TO GRADUALLY
DECREASE THIS EVENING...BUT GIVEN THE EXPECTED TIGHT SURFACE
PRESSURE GRADIENT... WE HAVE INCREASED WINDS THROUGH THE EVENING...
ESPECIALLY OVER THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING
PLAINS. DRY AIR WILL QUICKLY SPREAD OVER THE REGION THIS EVENING IN
THE WAKE OF A STRONG PACIFIC COLD FRONT. TEMPERATURES WILL COOL
BEHIND THE FRONT...BUT WILL ONLY COOL TO NEAR NORMAL GIVEN THE
STRENGTH OF THE SURFACE WINDS.

.LONG TERM...
LONG TERM CONTINUES TO LOOK DRY BUT ACTIVE.  ANOTHER COLD FRONT IS
STILL BEING ADVERTISED TO DROP DOWN INTO THE AREA OVERNIGHT
WEDNESDAY.  THIS WILL GIVE US SOME FAIRLY COOL MAX TEMPERATURES ON
WEDNESDAY /60F AT KMAF/.  MANY LOCATIONS AROUND THE FORECAST AREA
WILL LIKELY NOT EVEN MAKE IT OUT OF THE 50S.  WINDS WILL BE
PROBLEMATIC ON WEDNESDAY AS WELL AS A VERY TIGHT SURFACE PRESSURE
GRADIENT MOVES OVER THE AREA.  LOCATIONS IN THE EASTERN TWO THIRDS OF
THE FORECAST AREA COULD SEE SUSTAINED WINDS OF 20 TO 25 MPH WITH
GUSTS TO NEAR 30 MPH THROUGHOUT THE AFTERNOON.  EXPECT TO SEE THESE
WINDY CONDITIONS DIE OFF SHORTLY AFTER SUNSET AND DROP DOWN TO NEAR
CALM OVERNIGHT.  THIS WILL SET US UP FOR VERY GOOD RADIATIONAL
COOLING GIVEN THE EXTREMELY LOW DEWPOINTS THAT ARE EXPECTED
OVERNIGHT. MANY LOCATIONS WILL DIP BELOW THE FREEZING POINT AND INTO
THE UPPER 20S.

THURSDAY WILL BEGIN A SLIGHT WARMING TREND WITH FRIDAY TOPPING OUT
WITH THE WARMEST TEMPERATURES OF THE LONG TERM WITH KMAF FORECAST TO
HIT ROUGHLY 72F.  THEN ANOTHER COLD FRONT WILL DROP DOWN OVERNIGHT
FRIDAY INTO SATURDAY MORNING DROPPING THE TEMPS DOWN AGAIN FOR THE
WEEKEND.  RIGHT NOW...THE COLDER TEMPS ARE ACTUALLY EXPECTED ON
SUNDAY WITH HIGHS AT KMAF ON SATURDAY IN THE MID 60S AND ON SUNDAY IN
THE UPPER 50S.  OVERNIGHT LOWS TOWARDS THE END OF THE WEEK AND INTO
THE WEEKEND DON/T LOOK TO BE AS COLD AS WEDNESDAYS LOWS...AND WILL
ACTUALLY HAVE A VERY GRADUAL CLIMB THROUGH THE LONG TERM BUT LIKELY
STAYING IN THE 40S FOR MANY LOCATIONS.  RAIN CONTINUES TO ESCAPE THE
AREA FOR NOW ALTHOUGH MODELS HAVE HINTED TO MOISTURE RETURN TOWARDS
THE END OF THE LONG TERM.  STAY TUNED...

&&

.FIRE WEATHER...
INCREASING 20 FOOT WINDS ARE EXPECTED ACROSS ALL OF WEST TEXAS AND
SOUTHEASTERN NEW MEXICO TODAY. IN ADDITION...ABOVE NORMAL
TEMPERATURES WILL ALLOW AFTERNOON RELATIVE HUMIDITIES TO DROP TO
NEAR OR JUST BELOW 15% ACROSS THE SOUTHEASTERN NEW MEXICO
PLAINS...VAN HORN AND HIGHWAY 54 CORRIDOR...UPPER TRANS PECOS AND
FAR WESTERN PERMIAN BASIN. A RED FLAG WARNING HAS BEEN ISSUED FOR
THESE AREAS TODAY. WINDS WILL BE SLOW TO FALL TONIGHT AS A STRONG
COLD FRONT MOVES THROUGH THE REGION...HOWEVER RH/S ARE EXPECTED TO
CLIMB ABOVE 15% BY LATE EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              80  39  59  28  /   0   0   0   0
CARLSBAD NM                80  40  61  29  /   0   0   0   0
DRYDEN TX                  81  47  64  37  /   0   0   0   0
FORT STOCKTON TX           81  42  62  33  /   0   0   0   0
GUADALUPE PASS TX          69  40  56  35  /   0   0   0   0
HOBBS NM                   78  37  58  27  /   0   0   0   0
MARFA TX                   72  41  56  25  /   0   0   0   0
MIDLAND INTL AIRPORT TX    81  39  60  29  /   0   0   0   0
ODESSA TX                  81  41  61  29  /   0   0   0   0
WINK TX                    86  41  66  30  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 5 AM EARLY THIS MORNING TO 8 PM MST THIS
     EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
     EDDY COUNTY.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS
     AFTERNOON FOR THE FOLLOWING ZONES...SOUTHEAST PLAINS/BLM
     ROSWELL/LNZ.

     WIND ADVISORY FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON
     FOR THE FOLLOWING ZONES...EDDY COUNTY PLAINS.

TX...HIGH WIND WARNING FROM 6 AM CST /5 AM MST/ THIS MORNING TO 9 PM
     CST /8 PM MST/ THIS EVENING FOR THE FOLLOWING ZONES...
     DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.

     RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR
     THE FOLLOWING ZONES...LOVING...REEVES COUNTY AND UPPER
     TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     WINKLER.

     WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES...VAN HORN AND HIGHWAY 54 CORRIDOR.

&&

06/13
Hazardous weather outlook, Nov 14, 3:49 AM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
449 AM CST TUE NOV 14 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-151100-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
449 AM CST TUE NOV 14 2006 /349 AM MST TUE NOV 14 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS ARE EXPECTED THROUGH THE GUADALUPE AND DAVIS
MOUNTAINS TODAY AS WELL AS ACROSS PORTIONS OF THE SOUTHEAST NEW
MEXICO PLAINS AND VAN HORN HIGHWAY 54 CORRIDOR. IN THE GUADALUPE
MOUNTAINS...EXPECT WIND SPEEDS OF 40 TO 50 MPH WITH GUSTS TO NEAR
80. IN THE DAVIS MOUNTAINS...EXPECT WIND SPEEDS OF 35 TO 45 MPH
WITH GUSTS TO NEAR 60. OTHER MENTIONED AREAS CAN EXPECT WIND
SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 50 MPH. HIGH WIND WARNINGS
AND WIND ADVISORIES ARE IN EFFECT FOR THESE LOCATIONS TODAY.

IN ADDITION TO THE WINDS...DRY CONDITIONS WILL CAUSE AN INCREASE
IN FIRE WEATHER CONCERNS ACROSS THE ABOVE LOCATIONS AS WELL AS
ACROSS THE UPPER TRANS PECOS AND FAR WESTERN PERMIAN BASIN.
UNSEASONABLY WARM TEMPERATURES WILL ALLOW RH VALUES TO DROP BELOW
15 PERCENT IN THESE AREAS LEADING TO RED FLAG CONDITIONS. A RED
FLAG WARNING IS ALSO IN EFFECT FOR THESE AREAS FOR THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

13

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 7:03 PM MSTHigh Wind WarningMAF5 hr
Nov 14, 3:49 AM MSTWind AdvisoryMAF13 hr
Nov 14, 5:23 AM MSTRed Flag WarningMAFLoving, Ward, Winkler12 hr
Nov 14, 1:24 PM MSTFire Weather WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 12 more14 hr

Nearby

High Wind Warnings in New Mexico, 2006High Wind Warnings in Texas, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.